Hello , I am writing to try and find out whether I'm experiencing withdrawal Syptoms or if my depression has come back with a vengeance . I had been on Klonopin , Cymbalta and a minor dose of seroquel (for sleep) for the last several months for depression, generalized anxiety and panic attacks . In May I started weaning off medications in hopes I could try and cope without them and also so that I could possibly start a family with my husband . I first weaned off Klonopin and went through a very difficult time but managed to get through it . Then I started to weak off of Cymbalta and and in a period of a month and half or so I went from 90mgs to 60 mgs ... Then dropped down to 30mgs and was told after a week by my Doctor to stop the med . It's now been about a week since I completely stopped the Cymbalta and besides experiencing severe phisiological systems ( Vertigo, dizziness, nausea , diarrhea ) the anxiety/depression part of it has become so severe to the point where it's become extremely unbearable ... I'm talking about suicidal, irrational thoughts ... And feeling like I can't concentrate , focus or function. I am just wondering if these feelings are part of the withdrawal styptoms ? I went on medication for anxiety and depression but my depression had never really been this bad . Also if they are part of the withdrawal Syptoms how long does it usually take to get better and also how/when should I know if it's Withdrawal Syptoms Vs. Depression coming back worse then it has ever been . If any one knows or can help I would really appreciate some advice . Thank you .
I'm so sorry for what you are going thru. My heart goes out to you. I think you need help asap. Suicidal thoughts should be addressed right away. You might need to go back on Cymbalta. Your medications sound like they were working. I could not find your symptoms as a withdrawal symptom of Cymbalta but I'm not in the medical field.
Good luck ♡
Antidepressants can CAUSE suicidal thinking, especially in teens - so that is something to be watched for when first administering a new prescription. However, when withdrawing from an antidepressant that has been working, and these thoughts and feelings are coming flying in at you, chances are it is because you need to be on the antidepressant. Only a medical professional who knows your full history can tell you for certain.
During this time, it's important to make a promise to yourself. It is easy to get help. I'm not talking about calling a phone line. When I have been in your shoes before, I promised myself that I would walk up to any police officer and in a level, even tone, explain that 'I believe I may be a danger to myself - though not others - and I need help. Is there anything you can do to help me?' They can. Police officers are there to serve and protect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 days ago • 15 answers
Updated 4 Oct 2013 • 5 answers
Take 120mgcymbalta & seroquel300XR for 8 mth been anxious all week, can seroquel dose be increased??
Updated 6 Apr 2014 • 1 answer
Updated 5 Dec 2014 • 4 answers
Updated 30 Oct 2018 • 2 answers